# SDR CALA2017050101223

- Difficulty date: May 1, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 60,942 hours, 25,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MESSAGE EPSU EMERGENCY LOAD RT APPEARED.  REPLACED TWO LAMPS. OP CHECKED GOOD IAW AMM 33-51-15. AND AMM 33-51-00.
